MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HEALIX AV PK 4.5 TAPE WHT/BLUE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL HEALIX AV PK 4.5 TAPE WHT/BLUE; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222364
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by an affiliate via complaint submission tool online form that when the surgeon was placing the healix anchor into the humerus the tip of it broke.The affiliate reported another healix anchor was used to successfully complete the procedure.It was reported a surgical delay did not occur and fragments were not generated.It was reported surgical intervention was not required and the procedure was successfully completed.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device [l946811] number, and no non-conformances were identified.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: a manufacturing record evaluation was performed for the finished device [l946811] number, and no non-conformances were identified.
 
Event or Problem Description
Additional information provided by the affiliate reported the event occurred during a rotator cuff repair procedure and the same bone hole was used to complete the procedure.The affiliate also reported all broken pieces of the device were removed from the patient with graspers.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional information: (b5) - event description.

Brand Name
HEALIX AV PK 4.5 TAPE WHT/BLUE
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9396700
Report Number1221934-2019-59805
Device Sequence Number3096421
Product Code MBI
UDI-Device Identifier10886705027842
UDI-Public10886705027842
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number222364
Device Catalogue Number222364
Device Lot NumberL946811
Initial Date Received by Manufacturer 11/11/2019
Supplement Date Received by Manufacturer01/13/2020
01/27/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date01/14/2020
01/28/2020
Patient Sequence Number1